# SDR R61A2023060800342

- Difficulty date: May 16, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N226JQ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000213
- Aircraft time: 36,729 hours, 23,510 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Support
- Part number: 17066348002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT CARGO INTERNAL SURFACE ON BAGGAGE COMPARTMENT SUPPORT AT FRAME 75 AND STRINGER 29R. REMOVED AND REPLACED BAGGAGE COMPARTMENT SUPPORT AT FRAME 75 AND STRINGER 29R REF EMB SRM 51-40-08
